Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 8, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Mar 1, 2007, 4:01 AM CST for 18 counties in Nebraska. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 4:01 AM CST (10:01 UTC)
- Expired
- Mar 1, 2007, 8:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Omaha, NE
Counties Antelope County, NE, Boone County, NE, Butler County, NE, Colfax County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 59 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 011001 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 401 AM CST THU MAR 1 2007 ...STRONG WINDS TODAY... .NORTHEAST NEBRASKA WILL BE ON THE EDGE OF A POWERFUL WINTER STORM TODAY. LOW PRESSURE WILL INTENSIFY AS IT MOVES ACROSS IOWA THROUGH THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH CAN BE EXPECTED...ESPECIALLY FROM LATE MORNING THROUGH LATE AFTERNOON. NEZ011-016-017-030-031-042-011815- /O.NEW.KOAX.WI.Y.0008.070301T1001Z-070302T0000Z/ KNOX-ANTELOPE-PIERCE-BOONE-MADISON-PLATTE- INCLUDING THE CITIES OF...BLOOMFIELD...NELIGH...PIERCE...ALBION... NORFOLK...COLUMBUS 401 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LIGHT SNOW WILL ACCUMULATE AN INCH OR TWO OVER THE AREA THIS MORNING AS NORTHWEST WINDS INCREASE TO 25 TO 35 MPH. ALTHOUGH SNOW SHOULD END OR DECREASE TO FLURRIES THIS AFTERNOON...THE STRONG WINDS WILL CONTINUE WITH GUSTS OCCASIONALLY SURPASSING 40 MPH. THE STRONG WINDS WILL CAUSE DRIFTING SNOW AND COULD ALSO OCCASIONALLY CAUSE REDUCED VISIBILITIES IN OPEN AREAS DUE TO BLOWING SNOW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ065-066-068-078-088>093-011815- /O.NEW.KOAX.WI.Y.0008.070301T1800Z-070302T0000Z/ SEWARD-LANCASTER-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...SEWARD...LINCOLN...NEBRASKA CITY... CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 401 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. SNOW WILL ACCUMULATE 3 TO 6 INCHES OVER THE AREA THIS MORNING AS NORTHWEST WINDS INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT UNTIL NOON. ALTHOUGH MOST OF THE ACCUMULATING SNOW WILL BE OVER WITH THIS AFTERNOON...STRONG NORTHWEST WINDS WILL CONTINUE. THUS A WIND ADVISORY WILL REPLACE THE SNOW AND BLOWING SNOW ADVISORY THIS AFTERNOON. AREAS OF DRIFTING SNOW AND REDUCED VISIBILITIES IN BLOWING SNOW COULD PERSIST IN OPEN AREAS THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CHERMOK
1 follow-up statement
000 WWUS73 KOAX 012150 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 350 PM CST THU MAR 1 2007 ...STRONG WINDS INTO THE EVENING HOURS... .EASTERN NEBRASKA WILL BE ON THE EDGE OF A POWERFUL WINTER STORM TONIGHT. LOW PRESSURE WILL TRACK NORTHEAST INTO EASTERN IOWA TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH CAN BE EXPECTED INTO THE EVENING HOURS BEFORE DIMINISHING LATE THIS EVENING. NEZ068-090>093-012300- /O.CAN.KOAX.WI.Y.0008.000000T0000Z-070302T0000Z/ OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...NEBRASKA CITY...TECUMSEH...AUBURN... PAWNEE CITY...FALLS CITY 350 PM CST THU MAR 1 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THIS EVENING. THIS WILL CONTINUE TO LEAD TO CONSIDERABLE BLOWING AND DRIFTING SNOW. THUS A BLOWING SNOW ADVISORY AS BEEN ISSUED FOR THE AREA. $$ NEZ043-050-020200- /O.EXB.KOAX.WI.Y.0008.000000T0000Z-070302T0200Z/ COLFAX-BUTLER- INCLUDING THE CITIES OF...SCHUYLER...DAVID CITY 350 PM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. WINDS ARE EXPECTED TO START TO DIMINISH BY MID EVENING TO 15 TO 30 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ011-016-017-030-031-042-065-066-078-088-089-020200- /O.EXT.KOAX.WI.Y.0008.000000T0000Z-070302T0200Z/ KNOX-ANTELOPE-PIERCE-BOONE-MADISON-PLATTE-SEWARD-LANCASTER-SALINE- JEFFERSON-GAGE- INCLUDING THE CITIES OF...BLOOMFIELD...NELIGH...PIERCE...ALBION... NORFOLK...COLUMBUS...SEWARD...LINCOLN...CRETE...FAIRBURY... BEATRICE 350 PM CST THU MAR 1 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. WINDS ARE EXPECTED TO START TO DIMINISH BY MID EVENING TO 15 TO 30 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BOUSTEAD/DERGAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 1, 2:20 AM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 1, 2:20 AM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
220 AM CST THU MAR 1 2007
.DISCUSSION...
MAIN CONCERN IS PLACEMENT/TIMING OF HEADLINES AS STRONG SYSTEM
ROLLS THROUGH. 88D THIS MORNING SHOWING INCREASING ACTIVITY
STRETCHING FROM WESTERN/NORTHERN KS AS BRUNT OF MAIN DYNAMIC LIFT
CLOSER TO THE CWA. PCPN MAINLY LIQUID WITH A FEW SPOTS REPORTING
A RA/SN MIX. CAA SEEPS INTO THE CWA EARLY THIS MORNING AS WINDS
TURN NW...AND PCPN SHOULD BEGIN CHANGING OVER TO ALL SNOW AROUND
SUNRISE. MORNING SNOW AMOUNTS WILL BE TRICKY GIVE CAA TINING
CONCERNS...BUT AS OF NOW IT APPEARS THE GREATEST AMOUNTS WILL OCCUR
OVER AREAS HUGGING THE MISSOURI RIVER BASIN...WITH GENERALLY 3-5
INCHES. MAIN VORT MAX MOVES NORTHEAST BY AFTERNOON...BUT CWA
REMAINS UNDER INFLUENCE OF SOME BROAD SCALE LIFT THROUGH THE REST
OF THE DAY. CANNOT DISCOUNT ADDITIONAL ACCUMULATION ACROSS THE
NORTHER CWA SO WILL FOCUS SMALL SNOW CHANCES UP THERE. OTHERWISE
DRIER AIR MASS SHOULD BE PUSHING INTO THE CWA FROM THE DAKOTAS. IN
THE MEANTIME...THE SURFACE PRESSURE GRADIENT TIGHTENS AND CRANKS
UP WINDS ACROSS THE CWA. GFS LAMP GUID SUGGESTING WIND ADVISORY
CRITERIA SHOULD BE REALIZED MOST OF THE DAY...SO WILL COVER
WESTERN/SOUTHERN CWA WITH WIND HEADLINES AFTER SN/BLSN ADVISORY
EXPIRES. OTHERWISE...SMALL SNOW CHANCES REMAIN IN PLACE FROM
TONITE THROUGH EARLY SATURDAY AS BOTH THE NAM/GFS DEPICT A SERIES
OF IMPULSES ROTATING AROUND THE MAIN UPPER LOW AND INDUCING
MODEST LIFT ACROSS THE CWA.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...BLIZZARD WARNING UNTIL 6 AM CST FRIDAY FOR NEZ015-034.
SNOW AND BLOWING SNOW ADVISORY FROM 6 AM THIS MORNING TO NOON
CST TODAY FOR NEZ068-090>093.
WINTER STORM WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR
NEZ068-090>093.
WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
NEZ065-066-068-078-088>093.
WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR NEZ045-
052-053-067.
SNOW AND BLOWING SNOW ADVISORY FROM 6 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON FOR NEZ032-033-043-050.
SNOW AND BLOWING SNOW ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
NEZ044-051.
SNOW AND BLOWING SNOW ADVISORY UNTIL NOON CST TODAY FOR NEZ065-
066-078-088-089.
WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
FOR NEZ011-016-017-030-031-042.
SNOW AND BLOWING SNOW ADVISORY FROM 6 AM THIS MORNING TO 6 AM
CST FRIDAY FOR NEZ012-018.
IA...BLIZZARD WARNING UNTIL 6 AM CST FRIDAY FOR IAZ043-055-056-069.
WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR IAZ079-
080-090-091.
&&
DEEHazardous weather outlook, Feb 28, 5:14 PM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 514 PM CST WED FEB 28 2007 IAZ043-055-056-069-NEZ015-034-011200- BURT-HARRISON IA-MONONA IA-POTTAWATTAMIE IA-SHELBY IA-THURSTON- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA AND WEST CENTRAL IOWA. .DAY ONE...TONIGHT AND THURSDAY A BLIZZARD WARNING IS POSTED FROM FROM 3 AM THURSDAY THROUGH THURSDAY NIGHT. LIGHT FREEZING DRIZZLE OR LIGHT RAIN MAY DEVELOP THROUGH EARLY MORNING...WITH SNOW DEVELOPING AROUND 3 AM. THE SNOW WILL CONTINUE THROUGH THURSDAY AND COULD BE HEAVY AT TIMES...ESPECIALLY THROUGH FROM THE MORNING DRIVE THROUGH LATE AFTERNOON. SNOW AMOUNTS COULD TOTAL 8 TO 12 INCHES BY THURSDAY NIGHT. STRONG NORTHWEST WINDS GUSTING UP TO 40 MPH WILL DEVELOP THURSDAY MORNING AND CONTINUE THROUGH THE NIGHT. THE COMBINATION OF THE SNOW AND WIND WILL DROP VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES...CAUSING WHITEOUT CONDITIONS MUCH OF THURSDAY. A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE BLIZZARD CONDITIONS WILL BE WINDING DOWN LATE THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM DRIFTS NORTHEAST. HOWEVER ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. IAZ079-080-090-091-NEZ045-052-053-067-068-090>093-011200- CASS-DOUGLAS-FREMONT IA-JOHNSON-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE- PAGE IA-PAWNEE-RICHARDSON-SARPY-WASHINGTON- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND SOUTHEAST NEBRASKA...AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND THURSDAY A WINTER STORM WARNING IS POSTED FROM FROM MIDNIGHT TONIGHT THROUGH THURSDAY AFTERNOON. LIGHT RAIN MAY DEVELOP TONIGHT...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEAST NEBRASKA. THE RAIN WILL GRADUALLY CHANGE TO SNOW AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH MUCH OF THE DAY THURSDAY. THE SNOW COULD BE HEAVY AT TIMES...ESPECIALLY DURING THE THURSDAY MORNING RUSH HOUR. TOTAL SNOW AMOUNTS COULD REACH THE 5 TO 8 INCH RANGE BY THURSDAY AFTERNOON. STRONG NORTHWEST WINDS WILL ALSO DEVELOP DURING THE MORNING...GUSTING TO BETWEEN 30 AND 40 MPH. THE COMBINATION OF SNOW AND WIND WILL PRODUCE NEAR BLIZZARD CONDITIONS...WITH VISIBILITIES OCCASIONALLY AS LOW AS A QUARTER MILE. A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG WINDS. ICE JAMS WILL ALSO CONTINUE ON PORTIONS OF THE ELKHORN RIVER IN CUMING AND NORTHERN DODGE COUNTIES THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY MOST OF THE SNOW WILL BE WINDING DOWN EARLY THURSDAY EVENING. HOWEVER ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. NEZ012-018-032-033-044-051-065-066-078-088-089-011200- CEDAR-CUMING-DODGE-GAGE-JEFFERSON-LANCASTER-SALINE-SAUNDERS-SEWARD- STANTON-WAYNE- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY A SNOW AND BLOWING SNOW ADVISORY IS POSTED FOR THURSDAY AND THURSDAY NIGHT...MAINLY EAST OF A BLOOMFIELD TO NORFOLK LINE. A MIX OF LIGHT FREEZING RAIN...SLEET AND SNOW IS POSSIBLE THROUGH THE EVENING AS A WEEK UPPER LEVEL STORM SYSTEM ROLLS THROUGH NORTHERN NEBRASKA. SOME LIGHT ICING COULD OCCUR MAKING FOR SPOTTY SLICK ROADWAYS. A STRONGER LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT SNOW AND WIND. THE SNOW SHOULD BEGIN NEAR SUNRISE THURSDAY AND CONTINUE INTO THURSDAY NIGHT. TOTAL SNOWFALL OF 3 TO 5 INCHES IS POSSIBLE. STRONG NORTHWEST WINDS GUSTING TO BETWEEN 30 AND 40 MPH WILL CAUSE BLOWING AND DRIFTING SNOW...WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY THURSDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE SNOW AND BLOWING SNOW WILL GRADUALLY DIMINISH SOMEWHAT THURSDAY NIGHT. HOWEVER ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. NEZ011-016-017-030-031-042-043-050-011200- ANTELOPE-BOONE-BUTLER-COLFAX-KNOX-MADISON-PIERCE-PLATTE- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY A SNOW AND BLOWING SNOW ADVISORY IS POSTED FROM MIDNIGHT TONIGHT THROUGH NOON THURSDAY. LIGHT RAIN MAY DEVELOP TONIGHT...WITH A FEW THUNDERSTORMS POSSIBLE AS WELL. THE RAIN WILL GRADUALLY CHANGE TO SNOW AROUND MIDNIGHT TONIGHT...CONTINUING THROUGH ABOUT NOON THURSDAY. THE SNOW COULD BE HEAVY AT TIMES...ESPECIALLY DURING THE THURSDAY MORNING RUSH HOUR. TOTAL SNOW AMOUNTS COULD REACH THE 3 TO 6 INCH RANGE BY NOON THURSDAY. STRONG NORTHWEST WINDS WILL ALSO DEVELOP DURING THE MORNING...GUSTING OVER 30 MPH AT TIMES. THE COMBINATION OF SNOW AND WIND WILL PRODUCE BLOWING SNOW WITH VISIBILITIES OCCASIONALLY BELOW A HALF MILE. A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION AROUND INCH IS POSSIBLE... AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. DERGAN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:54 AM CST | Severe Thunderstorm Warning | OAX | Gage | 36 min |
| Mar 1, 11:50 AM CST | Blowing Snow Advisory | OAX | Burt, Butler, Cass, Cuming, Dodge, Douglas and 14 more | 28 hr |
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.